approximation; rhom-derivation in Banach algebra; additive σ-random operator; fixed point
UNIV POLITEHNICA BUCHAREST
UNIVERSITY POLITEHNICA OF BUCHAREST SCIENTIFIC BULLETIN-SERIES A-APPLIED MATHEMATICS AND PHYSICS, v. 82, no. 2, page. 3-14
In this paper, we solve an additive sigma-random operator inequality and by the fixed point technique we get an approximation of mentioned additive sigma-random operator in fuzzy Banach spaces. Also, we get an approximation of rhom-derivations in fuzzy complex Banach algebras.